# SDR VNAA2013030600007

- Difficulty date: March 6, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 22,530 hours, 22,782 cycles
- Engine: Ge CF343B1
- Engine time: 21,218 hours, 21,661 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

CREW REPORTED LEFT ENGINE OIL PRESSURE CLIMBED TO APPROXIMATELY 133 PSI ON TAKEOFF ROLL.  CREW REJECTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE INSPECTED, REMOVED AND REPLACED LEFT ENGINE AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
